Sexual Orientation Change - I am now gay

ok. So for the past week, I’ve been having homosexual desires. I don’t know what caused it, other than fin maybe disrupting my brain chemicals.

I actually looked this up, and there were people here whose sexual orientation changed from finasteride.

Has anyone elae had this happen to them and did it resolve?

To be honest, I’d rather be gay and have no other symptoms than be straight with a whole host of nasty symtpoms.

2 Likes

For anyone wondering, I’m now unable to achieve an erection when looking at straight pork.
I didn’t realize I was turning gay until a transsexual hate thread on 4chan led me to cyberstalk a MtF reddit user who occasionally posts nudes and videos. I got the fastest erections when looking at their videos.

I know this sounds like a joke to you all, but I’m being absolutely serious.

2 Likes

I believe you. There is nothing you can do, except doing nothing, or u will make things go worse for you.
I was not, and still not wise, and it’s worse month after month.
Do nothing and maybe you will go back to normal.
I was gay before all this shit. And now I’m straight. I still have a boyfriend, and because we build something together I still have feelings for him, but I’m not attracted to him at all anymore, him or other guys. That’s really weird, it feels fake and wrong, it’s not me. I was never attracted to women, not at all, I wanted because being gay is not that great. And now I want to be like i was before. I did bad things (taking too many drugs thinking it would help me) and maybe it’s over for me.
You’re gay. But maybe in a year it will be different. Except if you try something that you shouldn’t. And nobody can tell you what you should or shouldn’t do, so be careful.
But you’re gay, have PFS and still can have sex drive? You have other symptoms?

I truly cant believe this shit - I mean I believe both of you but this is so hard to imagine. I’ve not heard of this happening in the PSSD forum. This seems like a movie sometimes - not reality that this stuff can happen.

3 Likes

I had no idea this was a side until I experienced it, but others have reported that their orientation changed.

I’m so sorry that this has happened to you.
Fin must have altered our brains.

Yes, I have other symptoms. I got hit badly with almost every symptom, though most resolved.
Aside from turning gay, I still have digestive issues, popping joints and slightly lower libido.

I decided just now to stop worrying about this symptom. This isn’t going to make my life worse, and if I stay gay, then so be it.
If I get a remission on my other symptoms, I will be happy.

2 Likes

youre not going to stay gay dude

none of this bullshit is perminent

just hang in there (easier said than done, I KNOW, BUT STILL)

1 Like

I’m not sure if being attracted to trans girls makes you gay…

1 Like

If they have a penis it’s kinda gay…

@WorriedGuy123 : yeah just accept it, it may go away (or not), it’s not the end of the world except if you really want your own children (like most people).
Don’t take any other drugs, just wait…

1 Like

Excuse me, but this conversation is pure nonsense.
If sexual orientation was defined by a typical hormone profile, it would be known.

You just discovered you had some attraction to men. You may be bisexual, you may be gay. But nothing linked to finasteride.

4 Likes

You can’t say this, because we all experience weird side effects and I won’t be surprised if I turn into a squid or a spider one morning

8 Likes

I started to suspect that we could all be paranoid.

5 Likes

It’s shit like this that gives fuel to the PFS disbelievers…

4 Likes

Bullshit bro… I’m a married and I would like a pussy for ever. If a not fack for a long time I’m a crazy. I take a cialis and fuck. You are a not gay. You live a hard moment for pfs in a life.

1 Like

Yeah this sounds ridiculous but I’ve heard of this before. It can happen. Thankfully I’m still attracted to women but I’ve read a few people mention of getting homosexual thoughts. I had all kinds of disturbing thoughts in the months after my crash.

1 Like

It’s pretty sad that not only do we have the medical community and the hair loss community think we’re bullshitting, now we have members of our own community think some people are lying about their condition. Dude, there’s NO place for that here. Many of the more severe cases took a very small amount of the drug. And yes, I do blame fin for all the health issues I’ve experienced over the past 1.5 years. Because guess what, they were CAUSED by fin.

5 Likes

Whatever the case. Despite what some people will have you believe, there is absolutely nothing wrong with being bisexual, or gay, or experiencing a natural change in your sexual orientation spectrum. Like others, I’m quite skeptical that Finasteride is responsible. Don’t overthink it. Take some time off from obsessing over this condition if you can.

1 Like

Whatever you do, dont feed in to it by watching gay/trans porn!

Just try to keep your mind on anything other than sex.

I’m sorry but I just can’t take this seriously… posts like this make us look very very bad.

5 Likes